MathSciNet Relay Station
MathSciNet bibliographic data
MR1860492 (2002j:35117) 35J65 (35B40 35J60)
García-Melián, J.; Letelier-Albornoz, R.; Sabina de Lis, J. Uniqueness and asymptotic behaviour for solutions of semilinear problems with boundary blow-up. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3593–3602 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement